MathSciNet Relay Station
MathSciNet bibliographic data
MR303337 (46 #2475a) 47B55 (46A40)
Luxemburg, W. A. J.; Zaanen, A. C. The linear modulus of an order bounded linear transformation. I. Nederl. Akad. Wetensch. Proc. Ser. A 74=Indag. Math. 33 (1971), 422–434.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement